# SDR SWIA202055713

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASS DOOR INTERNAL DOOR VENT SUPPORT STRUCTURE APPEARS CRACKED MARKED   (C-CHECK) RO 1/29/2021   REMOVED REPLACED ANGLE FROM PAX DOOR INTERNAL VENT SUPPORT STRUCTURE REF CRJ-200 SRM 51-42-06. OP TEST OF PAX DOOR POWER ASSIST MOTOR CHECKED GOOD.
